Inventiones mathematicae

, Volume 109, Issue 1, pp 17–40 | Cite as

Stable homotopy as a triangulated functor

  • Amnon Neeman


Stable Homotopy Triangulate Functor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AT] Araki, S., Toda, H.: Multiplicative structures for modq cohomology theories I. Osaka J. Math.2, 71–115 (1965)Google Scholar
  2. [AT] Araki, S., Toda, H.: Multiplicative structures for modq cohomology theories II. Osaka J. Math.3, 81–120 (1966)Google Scholar
  3. [BBD] Beilinson, A.A., Bernstein, J., Deligne, P.: Analyse et topologie sur les éspaces singuliers. Astérisque 100, Soc. Math. France 1982Google Scholar
  4. [BC] Brown, E.H., Comenetz, M.: Pontrjagin duality for generalized homology and cohomology theories. Am. J. Math.98, 1–27 (1976)Google Scholar
  5. [C] Cohen, J.M.: The decomposition of stable homotopy. Ann. Math.87, 305–320 (1968)Google Scholar
  6. [H] Heller, A.: Extraordinary homology and chain complexes., In: Eilenberg, S., Harrison, D.K., MacLane, S., Röhrl, H. (eds.) Proceddings of the Conference on Categorical Algebra, La Jolla (1965) 355–365. Berlin Heidelberg New York: Springer 1966Google Scholar
  7. [HS] Hinich, V.A., Schechtman, V.V.: Geometry of a category of complexes and algebraicK-theory. Duke Math. J.52, 399–430 (1985)Google Scholar
  8. [L] Landsburg S.E.:K-theory and patching for categories of complexes. Duke Math. J.62, 359–384 (1991)Google Scholar
  9. [N1] Meeman, A.: Some new axioms for triangulated categories (formerly: Triangulated categories are all wrong). J. Algebra (to appear)Google Scholar
  10. [N2] Neeman, A.: The Brown Representability Theorem and phantomless triangulated categories. (Preprint)Google Scholar
  11. [N3] Neeman, A.:K-theory for triangulated categories II: homological functors. (Preprint)Google Scholar
  12. [TT] Thomason, R. Trobaugh, T.: Higher algebraicK-theory of schemes and of derived categories. In: The Grothendieck Festschrift, (a collection of articles to mark Grothendieck's 60th birthday) Volume 3, pp. 247–435. Basel: Birkhäuser 1990Google Scholar
  13. [Wa] Waldhausen, F.: AlgebraicK-theory of spaces. Lec. Notes in Math. vol. 1126, pp. 318–419, 1985Google Scholar
  14. [Wh] Whitehead, G.W.: Recent advances in homotopy theory. Am. Math. Soc. regional conference series in Math., Vol. 5, 1970Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Amnon Neeman
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of VirginiaCharlottesvilleUSA
  2. 2.Fakultät für MathematikUniversität BielefeldBielefeldGermany

Personalised recommendations